Split monotone variational inclusions - Université des Antilles Access content directly
Journal Articles Journal of Optimization Theory and Applications Year : 2011

Split monotone variational inclusions


Based on the very recent work by Censor-Gibali-Reich (http://arxiv.org/abs/1009.3780), we propose an extension of their new variational problem (Split Variational Inequality Problem) to monotone variational inclusions. Relying on the Krasnosel'skii-Mann Theorem for averaged operators, we analyze an algorithm for solving new split monotone inclusions under weaker conditions. Our weak convergence results improve and develop previously discussed Split Variational Inequality Problems, feasibility problems and related problems and algorithms.

Dates and versions

hal-00776651 , version 1 (15-01-2013)



Abdellatif Moudafi. Split monotone variational inclusions. Journal of Optimization Theory and Applications, 2011, 150 (2), pp.275-283. ⟨10.1007/s10957-011-9814-6⟩. ⟨hal-00776651⟩
123 View
0 Download



Gmail Facebook X LinkedIn More